Approximate fixed point theorems

S.H. Tijs, A. Torre, R. Brânzei

Research output: Contribution to journalArticleScientificpeer-review

214 Downloads (Pure)
Original languageEnglish
Pages (from-to)35-39
Number of pages4
JournalLibertas Mathematica
Volume23
Publication statusPublished - 2003

Cite this

Tijs, S. H., Torre, A., & Brânzei, R. (2003). Approximate fixed point theorems. Libertas Mathematica, 23, 35-39.
Tijs, S.H. ; Torre, A. ; Brânzei, R. / Approximate fixed point theorems. In: Libertas Mathematica. 2003 ; Vol. 23. pp. 35-39.
@article{4739567cc84841769784ec8d7584e348,
title = "Approximate fixed point theorems",
author = "S.H. Tijs and A. Torre and R. Br{\^a}nzei",
note = "Pagination: 4",
year = "2003",
language = "English",
volume = "23",
pages = "35--39",
journal = "Libertas Mathematica",
issn = "0278-5307",

}

Tijs, SH, Torre, A & Brânzei, R 2003, 'Approximate fixed point theorems', Libertas Mathematica, vol. 23, pp. 35-39.

Approximate fixed point theorems. / Tijs, S.H.; Torre, A.; Brânzei, R.

In: Libertas Mathematica, Vol. 23, 2003, p. 35-39.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Approximate fixed point theorems

AU - Tijs, S.H.

AU - Torre, A.

AU - Brânzei, R.

N1 - Pagination: 4

PY - 2003

Y1 - 2003

M3 - Article

VL - 23

SP - 35

EP - 39

JO - Libertas Mathematica

JF - Libertas Mathematica

SN - 0278-5307

ER -

Tijs SH, Torre A, Brânzei R. Approximate fixed point theorems. Libertas Mathematica. 2003;23:35-39.